# SDR CALA2020122801409

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING HATCH FOUND CRACK AT THE OUTER SKIN 1" AFT OF THE LT LOAD PROFILE TOP AND BOTTOM OF THE NR 2 HORIZONTAL BEAM A3NB- 52-4-6031--AD, PER HAECO LCQ NR 9290336/32336.
